Alert archive / Massachusetts / Special Marine Warnings in 2021

Special Marine Warning 79, NWS Boston/Norton, MA

September 2, 2021

NWS Boston/Norton, MA issued this special marine warning at Sep 2, 2021, 5:49 AM EDT. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 2, 2021, 5:49 AM EDT (09:49 UTC)
Expired
Sep 2, 2021, 6:31 AM EDT
In force
42 min
Issued by
NWS Boston/Norton, MA
Area
Storm-based polygon
Hail
0.0 in
Wind
40.0 mph

The radar

The Boston radar (KBOX), 83 km from the middle of the area, began a volume at 09:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 9.8 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2021-09-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 123 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2021-09-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 279 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
123 J/kg
Mixed-layer CIN
-47 J/kg
Mixed-layer LCL
512 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
279 m²/s²
0-3 km storm-relative helicity
456 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted.

687 
WHUS51 KBOX 020949
SMWBOX
ANZ232-255-256-021045-
/O.NEW.KBOX.MA.W.0079.210902T0949Z-210902T1045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Special Marine Warning
National Weather Service Boston/Norton MA
549 AM EDT Thu Sep 2 2021

The National Weather Service in Boston/Norton has issued a

* Special Marine Warning for...
  Coastal Waters extending out to 25 nm South of Marthas Vineyard and
  Nantucket...
  Coastal Waters from Montauk NY to Marthas Vineyard extending out to
  20 nm South of Block Island...
  Nantucket Sound...

* Until 645 AM EDT.

* At 549 AM EDT, a severe thunderstorm capable of producing
  waterspouts was located 7 nm south of Chilmark, or 8 nm south of
  Squibnocket Bight, moving northeast at 40 knots.

  HAZARD...Waterspouts and wind gusts to 40 knots.

  SOURCE...Radar.

  IMPACT...Waterspouts can easily overturn boats and create locally 
           hazardous seas. Small craft could be damaged in briefly 
           higher winds and suddenly higher waves.

* Locations impacted include...
  Long Point On Marthas Vineyard, Cape Poge Light, Edgartown Harbor
  and Wasque Point.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 700 AM EDT for southeastern
Massachusetts.

Thunderstorms can produce sudden waterspouts. Waterspouts can easily
overturn boats and create locally hazardous seas. Seek safe harbor
immediately.

&&

LAT...LON 4120 7089 4136 7063 4136 7052 4138 7053
      4141 7056 4147 7048 4138 7032 4108 7070
TIME...MOT...LOC 0949Z 228DEG 41KT 4118 7081 

WATERSPOUT...POSSIBLE
HAIL...0.00IN
WIND...40KTS

$$

RM
1 follow-up statement
762 
FZUS71 KBOX 021031
MWSBOX

Marine Weather Statement
National Weather Service Boston/Norton MA
631 AM EDT Thu Sep 2 2021

ANZ232-255-256-021040-
/O.CAN.KBOX.MA.W.0079.000000T0000Z-210902T1045Z/
631 AM EDT Thu Sep 2 2021

...THE SPECIAL MARINE WARNING IS CANCELLED...

The affected areas were... 
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket...
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island...
Nantucket Sound...

The thunderstorm has moved out of the area and no longer poses a
significant threat to boaters.

A Tornado Watch remains in effect until 700 AM EDT for southeastern
Massachusetts...and the adjacent coastal waters.

LAT...LON 4120 7089 4136 7063 4136 7052 4138 7053
      4141 7056 4147 7048 4138 7032 4108 7070
TIME...MOT...LOC 1028Z 228DEG 41KT 4150 7034 

$$

RM

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this special marine warning went out at Sep 2, 4:55 AM EDT, 54 minutes earlier.

Area forecast discussion, Sep 2, 4:55 AM EDT, 54 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
455 AM EDT Thu Sep 2 2021

.SYNOPSIS...

Heavy rain tapers off early this morning and skies clear from
west to east as high pressure nudges in from Ontario. Gusty
winds are still possible across RI and eastern MA into late this
morning/early afternoon. Drier and cooler conditions arrive this
afternoon and linger into the beginning of the Labor Day
weekend, with a touch of fall Thu night into Sat. Then
temperatures moderate Sunday, Monday and Tuesday, along with a
low risk for a few showers from time to time, but not a washout.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...

Highlights

* Heavy rain tapers off this morning, but gusty winds will
  persist across eastern areas into the early afternoon.

Heavy rain tapers off from west to east and should be over with
by roughly 7-8 AM. Dry, but breezy conditions are expected for
much of the day as low pressure lifts out and exits the region.
Still could have a period of damaging wind gusts this morning
into the early afternoon, especially where the Wind Advisory is
in effect given the saturated grounds and gusts up to 45 mph at
times. These winds will slacken as high pressure nudges in from
Ontario relaxing the pressure gradient. Leaned toward the HRRRE
guidance to handle the wind speeds/gusts.

Looks much more comfortable temperature and humidity wise across
southern New England today as high pressure nudges in. High
temperatures range from the upper 60s to low 70s with dew points
in the 50s to low 60s.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM FRIDAY/...

No changes to the previous forecast, dry and much cooler behind
the exiting system. Lows in the 50s regionwide, with upper 40s
in northwest MA. Temperatures on Friday very similar to today
with readings in the upper 60s to mid 70s.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...

* Drier conditions behind the remnants of Ida to start the holiday
  weekend
* Warming trend through the weekend and early next week
* Unsettled pattern expected next week

Friday and Saturday

High pressure builds in behind the remnants of Ida on Friday bringing
sunny skies and early fall like conditions to southern New England.
Afternoon high temperatures likely to top out in the mid to upper
70s on these days.

Sunday through next week

As high pressure shifts east late this weekend return flow from the
south will support a warming trend through the middle of next week.
Global models are hinting at a more active jet-stream next week
supporting an unsettled pattern. Next frontal system and
precipitation event may be in the Sunday night through Monday time
frame as global models hint at an upper-level disturbance moving
across the northeast. Stay tuned for details.

&&

.AVIATION /09Z THURSDAY THROUGH MONDAY/...

Forecaster Confidence Levels.

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Through 12Z...High confidence in trends, but moderate in timing.

IFR to LIFR conditions with moderate to heavy rainfall. Have put
in a thunderstorm mention across portions of CT, RI and SE MA.
Have tried to time things based on the latest radar observations
in combination with the HRRR guidance. Elsewhere IFR/LIFR with
rainfall, which may be heavy at times. Gusty NE winds to 25-40
kts for most areas. The exception is across Cape Cod and the
Islands where winds will shift to the S/SSW and gust up to 35-40
kts.

Today...High confidence in trends, but moderate in timing.

Precipitation gradually ending from west to east. Timing wise
still looking like 12Z-15Z. Conditions improving to MVFR by
mid/late AM and VFR by afternoon. As the system exits will have
N/NW winds with gusts of 25-35 kts.

Tonight...High confidence.

VFR with NW winds at 5-10 kts.

Friday..High confidence.

VFR with NW winds at 5-10 kts.

KBOS Terminal...Moderate confidence in TAF. TSRA S/SE of the
terminal until 12Z.

KBDL Terminal...High confidence in TAF.

Outlook /Friday Night through Monday/...

Friday Night through Saturday: VFR.

Saturday Night: Mainly VFR, with local MVFR possible. Chance
SHRA.

Sunday: Mainly MVFR, with local IFR possible. Chance SHRA.

Sunday Night: MVFR/IFR conditions possible. Chance SHRA.

Labor Day: VFR.

&&

.MARINE...

Forecaster Confidence Levels.

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

* Gale Warnings overnight into Thu

Tonight and Thursday...High Confidence. The remnant circulation of
Ida passing near the south coast overnight into Thursday will create
Gale force wind gusts and building seas across the waters overnight
into Thursday. Impressive 925 mb LLJ for this time of year should
allow for NNE wind gusts of 30 to 40 knots to develop after midnight
and shift to the N on Thu. Seas should build to between 7 and 11
feet. Gale Warnings are posted for most waters with Gale Watches
issued for Boston Harbor/Narragansett Bay. We also should mention a
few strong t-storms are possible overnight into early Thursday
morning near the south coast with the potential for a waterspout.

Outlook /Friday Night through Monday/...

Friday Night: Winds less than 25 kt. Seas locally approaching
5 ft.

Saturday through Saturday Night: Winds less than 25 kt.

Sunday through Sunday Night: Winds less than 25 kt. Seas up to
5 ft. Chance of rain showers.

Labor Day: Winds less than 25 kt. Seas up to 5 ft.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...Flash Flood Watch until 2 PM EDT this afternoon for CTZ002>004.
MA...Flash Flood Watch until 2 PM EDT this afternoon for MAZ004>024-
     026.
     Wind Advisory until 1 PM EDT this afternoon for MAZ007-015-016-
     019-022.
RI...Flash Flood Watch until 2 PM EDT this afternoon for RIZ001>008.
MARINE...Gale Warning until 8 PM EDT this evening for ANZ231>235-237-
     250-251-254>256.
     Gale Watch through this afternoon for ANZ230-236.

&&

SYNOPSIS...Nocera/BL
NEAR TERM...BL
SHORT TERM...Nocera/BL
LONG TERM...RM
AVIATION...BL/KS
MARINE...Nocera/RM
Hazardous weather outlook, Sep 2, 4:33 AM EDT, 1 hour 16 minutes before
Hazardous Weather Outlook
National Weather Service Boston/Norton MA
433 AM EDT Thu Sep 2 2021

CTZ002>004-MAZ004>006-008>014-026-030845-
Hartford CT-Tolland CT-Windham CT-Northern Worcester MA-
Central Middlesex MA-Western Essex MA-Western Hampshire MA-
Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA-
Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA-
Northern Middlesex MA-
433 AM EDT Thu Sep 2 2021

...FLASH FLOOD WATCH IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...

This Hazardous Weather Outlook is for northern Connecticut, central
Massachusetts, eastern Massachusetts, northeastern Massachusetts
and western Massachusetts.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MAZ002-003-030845-
Western Franklin MA-Eastern Franklin MA-
433 AM EDT Thu Sep 2 2021

This Hazardous Weather Outlook is for western Massachusetts.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MAZ007-015-016-030845-
Eastern Essex MA-Suffolk MA-Eastern Norfolk MA-
433 AM EDT Thu Sep 2 2021

...WIND ADVISORY IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON...
...FLASH FLOOD WATCH IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...

This Hazardous Weather Outlook is for eastern Massachusetts and
northeastern Massachusetts.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MAZ017-018-020-021-023-024-RIZ001>008-030845-
Northern Bristol MA-Western Plymouth MA-Southern Bristol MA-
Southern Plymouth MA-Dukes MA-Nantucket MA-Northwest Providence RI-
Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI-
Washington RI-Newport RI-Block Island RI-
433 AM EDT Thu Sep 2 2021

...FLASH FLOOD WATCH IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...
...TORNADO WATCH 486 IN EFFECT UNTIL 7 AM EDT THIS MORNING...

This Hazardous Weather Outlook is for southeastern Massachusetts,
and Rhode Island.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MAZ019-022-030845-
Eastern Plymouth MA-Barnstable MA-
433 AM EDT Thu Sep 2 2021

...WIND ADVISORY IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON...
...FLASH FLOOD WATCH IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...
...TORNADO WATCH 486 IN EFFECT UNTIL 7 AM EDT THIS MORNING...

This Hazardous Weather Outlook is for southeastern Massachusetts.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Flash Flood Watch.
   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ231>235-237-254>256-030845-
Cape Cod Bay-Nantucket Sound-Vineyard Sound-Buzzards Bay-
Rhode Island Sound-Block Island Sound-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
433 AM EDT Thu Sep 2 2021

...GALE WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...TORNADO WATCH 486 IN EFFECT UNTIL 7 AM EDT THIS MORNING...

This Hazardous Weather Outlook is for Massachusetts coastal waters
and Rhode Island coastal waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Gale Warning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ250-251-030845-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-Massachusetts Bay and Ipswich Bay-
433 AM EDT Thu Sep 2 2021

...GALE WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for Massachusetts coastal waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ236-030845-
Narragansett Bay-
433 AM EDT Thu Sep 2 2021

...GALE WATCH IN EFFECT THROUGH THIS AFTERNOON...
...TORNADO WATCH 486 IN EFFECT UNTIL 7 AM EDT THIS MORNING...

This Hazardous Weather Outlook is for Rhode Island coastal waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Watch.
   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ230-030845-
Boston Harbor-
433 AM EDT Thu Sep 2 2021

...GALE WATCH IN EFFECT THROUGH THIS AFTERNOON...

This Hazardous Weather Outlook is for Massachusetts coastal waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

For more information on upcoming hazardous weather, please see the
Area Forecast Discussion on our webpage for the latest forecast
thinking. There is also our Enhanced Hazardous Weather Outlook at
www.weather.gov/box/ehwo

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/nwsboston

You can follow us on Twitter at
@NWSBoston

In the hours before

Local storm report, Sep 2, 2:14 AM EDT, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
214 AM EDT THU SEP 02 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 AM     TSTM WND DMG     DENNIS                  41.73N  70.20W
09/02/2021                   BARNSTABLE         MA   AMATEUR RADIO

            MULTIPLE TREES REPORTED DOWN ON ROUTE 6A.

0135 AM     FLOOD            MANCHESTER              41.78N  72.52W
09/02/2021                   HARTFORD           CT   AMATEUR RADIO

            PORTIONS OF EAST CENTER STREET FLOODED.

0150 AM     HEAVY RAIN       AVON                    41.81N  72.83W
09/02/2021  M5.42 INCH       HARTFORD           CT   TRAINED SPOTTER

0155 AM     FLOOD            BOURNE                  41.73N  70.61W
09/02/2021                   BARNSTABLE         MA   AMATEUR RADIO

            ROTARY FLOODED WITH 2 CARS STUCK IN FLOOD WATERS.

0155 AM     FLOOD            2 SSW WORCESTER         42.24N  71.82W
09/02/2021                   WORCESTER          MA   AMATEUR RADIO

            CAMBRIDGE STREET BRIDGE IS FLOODED/IMPASSABLE AND
            CLOSED.

&&

EVENT NUMBER BOX2102982
EVENT NUMBER BOX2102983
EVENT NUMBER BOX2102984
EVENT NUMBER BOX2102985
EVENT NUMBER BOX2102986

BL
Local storm report, Sep 2, 3:09 AM EDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
309 AM EDT THU SEP 02 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0208 AM     FLOOD            2 SSW SOUTHWICK         42.03N  72.79W
09/02/2021                   HAMPDEN            MA   AMATEUR RADIO

            ROADWAY FLOODED AND IMPASSABLE NEAR THE INTERSECTION OF
            US RTE 202 AND MA 168.

0210 AM     FLOOD            DUDLEY                  42.05N  71.93W
09/02/2021                   WORCESTER          MA   AMATEUR RADIO

            WEST MAIN STREET FLOODED AND IMPASSABLE.

0210 AM     FLOOD            3 N GRANBY              42.00N  72.79W
09/02/2021                   HARTFORD           CT   AMATEUR RADIO

            COLLEGE HIGHWAY FLOODED NEAR ROUTE 202 IN SOUTHWICK,
            MA.

0211 AM     FLOOD            WORCESTER               42.27N  71.81W
09/02/2021                   WORCESTER          MA   AMATEUR RADIO

            MERRICK STREET AT PELHAM STREET CLOSED DUE TO FLOODING.

0221 AM     FLOOD            1 WNW AYER              42.57N  71.60W
09/02/2021                   MIDDLESEX          MA   AMATEUR RADIO

            BISHOP ROAD CLOSED FROM FORT DEVENS TO MACPHERSON ROAD
            DUE TO FLOODING.

0222 AM     FLOOD            1 NE WINCHESTER         42.47N  71.13W
09/02/2021                   MIDDLESEX          MA   AMATEUR RADIO

            CROSS STREET AND CROSS STREET BRIDGE FLOODED. ROADWAY
            CLOSED.

0226 AM     HEAVY RAIN       NEW BEDFORD             41.66N  70.94W
09/02/2021  M5.20 INCH       BRISTOL            MA   AMATEUR RADIO

&&

EVENT NUMBER BOX2102987
EVENT NUMBER BOX2102988
EVENT NUMBER BOX2102989
EVENT NUMBER BOX2102990
EVENT NUMBER BOX2102991
EVENT NUMBER BOX2102992
EVENT NUMBER BOX2102993

BL
Local storm report, Sep 2, 3:34 AM EDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
334 AM EDT THU SEP 02 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 AM     FLOOD            WORCESTER               42.27N  71.81W
09/02/2021                   WORCESTER          MA   AMATEUR RADIO

            PARTS OF SOUTHBRIDGE STREET CLOSED DUE TO FLOODING
            ALONG WITH QUINSIGAMOND AVENUE.

0234 AM     FLOOD            1 NNE WEBSTER           42.06N  71.86W
09/02/2021                   WORCESTER          MA   AMATEUR RADIO

            PART OF WORCESTER ROAD IS FLOODED AND IMPASSABLE.

0320 AM     FLOOD            FALL RIVER              41.71N  71.11W
09/02/2021                   BRISTOL            MA   AMATEUR RADIO

            24 NORTHBOUND RAMP ON I-195 FLOODED WITH TWO CARS STUCK
            IN THE FLOOD WATERS.

0322 AM     FLOOD            BOSTON                  42.32N  71.07W
09/02/2021                   SUFFOLK            MA   AMATEUR RADIO

            SECTION OF STORROW DRIVE EASTBOUND HAS 3-4 FT OF STREET
            FLOODING WITH A CAR STUCK.

&&

EVENT NUMBER BOX2102994
EVENT NUMBER BOX2102995
EVENT NUMBER BOX2102996
EVENT NUMBER BOX2102997

BL

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 1, 9:13 PM EDTFlash Flood WarningBOXHampden10 hr
Sep 1, 9:24 PM EDTSpecial Marine WarningBOX66 min
Sep 1, 9:37 PM EDTFlash Flood WarningBOXWorcester10 hr
Sep 1, 10:01 PM EDTFlash Flood WarningBOXEssex, Middlesex, Norfolk, Suffolk8 hr
Sep 1, 10:32 PM EDTFlash Flood WarningBOXBristol, Norfolk, Plymouth10 hr
Sep 1, 10:45 PM EDTSpecial Marine WarningBOX45 min
Sep 1, 10:57 PM EDTFlash Flood WarningBOXFranklin, Hampshire, Middlesex, Worcester8 hr
Sep 1, 11:02 PM EDTFlash Flood WarningBOXEssex, Middlesex8 hr
Sep 1, 11:21 PM EDTTornado WarningBOXBarnstable, Bristol, Dukes, Plymouth54 min
Sep 1, 11:24 PM EDTSpecial Marine WarningBOX66 min
Sep 1, 11:32 PM EDTSpecial Marine WarningBOX58 min
Sep 1, 11:32 PM EDTSpecial Marine WarningBOX58 min
Sep 1, 11:56 PM EDTTornado WarningBOXBarnstable, Dukes49 min
Sep 2, 12:08 AM EDTFlash Flood WarningBOXBarnstable, Dukes8 hr
Sep 2, 12:20 AM EDTSpecial Marine WarningBOX55 min
Sep 2, 12:22 AM EDTTornado WarningBOXDukes53 min
Sep 2, 12:25 AM EDTSpecial Marine WarningBOX65 min
Sep 2, 12:45 AM EDTTornado WarningBOXBarnstable, Dukes60 min
Sep 2, 1:07 AM EDTSpecial Marine WarningBOX83 min
Sep 2, 1:15 AM EDTTornado WarningBOXDukes28 min
Sep 2, 1:51 AM EDTRiver Flood WarningBOXWorcester31 hr
Sep 2, 1:56 AM EDTTornado WarningBOXBarnstable26 min
Sep 2, 2:34 AM EDTFlash Flood Warning Considerable damage threatBOXBristol, Plymouth6 hr
Sep 2, 3:42 AM EDTRiver Flood WarningBOXNorfolk, Suffolk11 hr
Sep 2, 5:14 AM EDTSpecial Marine WarningBOX46 min
Sep 2, 5:26 AM EDTFlash Flood Warning Considerable damage threatBOXBarnstable, Bristol, Dukes, Plymouth3 hr
Sep 2, 5:30 AM EDTRiver Flood WarningBOXMiddlesex22 hr
Sep 2, 6:02 AM EDTFlash Flood WarningBOXEssex, Middlesex, Norfolk, Suffolk3 hr
Sep 2, 6:14 AM EDTSpecial Marine WarningBOX25 min
Sep 2, 6:50 AM EDTAreal Flood WarningBOXFranklin, Hampden, Hampshire, Middlesex, Worcester6 hr
Sep 2, 7:04 AM EDTAreal Flood WarningBOXBristol, Essex, Middlesex, Norfolk, Plymouth, Suffolk and 1 more11 hr
Sep 2, 7:25 AM EDTFlash Flood Warning Considerable damage threatBOXHampden, Hampshire, Worcester6 hr
Sep 2, 7:43 AM EDTAreal Flood WarningBOXBristol, Norfolk, Plymouth, Worcester6 hr
Sep 2, 7:54 AM EDTAreal Flood WarningBOXBarnstable, Dukes, Plymouth6 hr
Sep 2, 8:14 AM EDTRiver Flood WarningBOXHampden, Hampshire13 hr
Sep 2, 8:20 AM EDTRiver Flood WarningBOXWorcester32 hr
Sep 2, 8:20 AM EDTRiver Flood WarningBOXMiddlesex, Worcester60 hr
Sep 2, 9:25 AM EDTRiver Flood WarningBOXBristol, Plymouth64 hr
Sep 2, 10:40 AM EDTSmall Craft AdvisoryBOX17 hr
Sep 2, 12:51 PM EDTAreal Flood WarningBOXFranklin, Hampden, Hampshire, Middlesex, Norfolk, Worcester6 hr
Sep 2, 1:28 PM EDTAreal Flood WarningBOXHampden6 hr
Sep 2, 1:42 PM EDTAreal Flood WarningBOXBristol, Norfolk, Plymouth, Worcester6 hr
Sep 2, 5:59 PM EDTRiver Flood WarningBOXEssex, Middlesex25 hr
Sep 1, 10:17 PM EDTFlash Flood WarningBOXBristol, Kent, Newport, Providence, Washington9 hr
Sep 2, 5:10 AM EDTRiver Flood WarningBOXKent, Providence18 hr
Sep 2, 8:20 AM EDTRiver Flood WarningBOXWashington43 hr
Sep 2, 8:20 AM EDTRiver Flood WarningBOXWashington53 hr
Sep 2, 1:51 AM EDTRiver Flood WarningBOXCapitol Planning Region26 hr
Sep 2, 1:51 AM EDTRiver Flood WarningBOXCapitol Planning Region66 hr
Sep 2, 1:51 AM EDTRiver Flood WarningBOXCapitol Planning Region45 hr

Nearby

Special Marine Warnings in Massachusetts, 2021Every special marine warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.